# SDR SIMA2011336001

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 27,800 hours, 26,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2971 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE DOOR HANDLE HAD TO BE HELD TO THE RIGHT BEFORE THE DOOR COULD BE OPENED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN DOOR LOCK MECHANISM.  THE OPERATIONAL CHECK WAS GOOD AS REQ PER 52-10-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
